MathSciNet Relay Station
MathSciNet bibliographic data
MR1978342 (2004d:14023) 14G35 (11G18)
Görtz, Ulrich On the flatness of local models for the symplectic group. Adv. Math. 176 (2003), no. 1, 89–115.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement